# SDR 96ZZZX4305

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Armature
- Part number: 2B664
- Condition: Damaged
- Location: Fuel Pump
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE SHAFT HAS DAMAGE TO IT.  GROOVE WORN IN BY SPACER AND OTHER WEAR MARKS ON SHAFT.
